# SDR RMXA379348

- Difficulty date: March 5, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N642PC
- Make and model: Pilats PC1245
- Aircraft serial: 642
- Aircraft time: 1,744 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0213500
- Part serial: 0246S00343
- Condition: Failed
- Location: Mlg
- Part time: 6 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ACFT LANDED SAFELY AT AIRPORT. DURING TAXI IN BETA MODE, ACFT WAS BREAKING AND PREPARING TO TURN LT ON TO TAXIWAY WHEN THE LT MAIN TIRE BLEW. THE TIRE PN 021-350-0, SN 0246S00343.  THIS TIRE HAD A TOTAL OF 7 LANDINGS UNTIL IT FAILED.  A NEW TIRE WAS INSTALLED PN 021-350-0, SN 0247S00341 ON 3-5-11 IAW CMM 32-45-79, PAGE 705. WHEEL ASSY WAS FOUND TO BE IN SERVICEABLE CONDITION IAW CMM 32-45-79, PAGE 501.
